RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 5(245), Pages 257–258 (Mi umn2774)  

This article is cited in 11 scientific papers (total in 11 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Local third-order Poisson brackets

O. I. Mokhov


Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:5, 233–234

Bibliographic databases:

MSC: 70H15, 47F05, 17B63, 70H33, 47B36
Received: 04.12.1984

Citation: O. I. Mokhov, “Local third-order Poisson brackets”, Uspekhi Mat. Nauk, 40:5(245) (1985), 257–258; Russian Math. Surveys, 40:5 (1985), 233–234

Citation in format AMSBIB
\Bibitem{Mok85}
\by O.~I.~Mokhov
\paper Local third-order Poisson brackets
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 5(245)
\pages 257--258
\mathnet{http://mi.mathnet.ru/umn2774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=810820}
\zmath{https://zbmath.org/?q=an:0604.58029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..233M}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 5
\pages 233--234
\crossref{https://doi.org/10.1070/RM1985v040n05ABEH003689}


Linking options:
  • http://mi.mathnet.ru/eng/umn2774
  • http://mi.mathnet.ru/eng/umn/v40/i5/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “On the Hamiltonian property of an arbitrary evolution system on the set of stationary points of its integral”, Math. USSR-Izv., 31:3 (1988), 657–664  mathnet  crossref  mathscinet  zmath
    2. O. I. Mokhov, “Hamiltonian differential operators and contact geometry”, Funct. Anal. Appl., 21:3 (1987), 217–223  mathnet  crossref  mathscinet  zmath  isi
    3. O. I. Mokhov, “Canonical variables for the two-dimensional hydrodynamics of an incompressible fluid with vorticity”, Theoret. and Math. Phys., 78:1 (1989), 97–99  mathnet  crossref  mathscinet  zmath  isi
    4. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. Ya. Maltsev, “Conservation of Hamiltonian structures in Whitham's averaging method”, Izv. Math., 63:6 (1999), 1171–1201  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. O. I. Mokhov, “Compatible Poisson Structures of Hydrodynamic Type and Associativity Equations”, Proc. Steklov Inst. Math., 225 (1999), 269–284  mathnet  mathscinet  zmath
    7. O. I. Mokhov, “Compatible and Almost Compatible Pseudo-Riemannian Metrics”, Funct. Anal. Appl., 35:2 (2001), 100–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. O. I. Mokhov, “Integrability of the Equations for Nonsingular Pairs of Compatible Flat Metrics”, Theoret. and Math. Phys., 130:2 (2002), 198–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. E.V. Ferapontov, M.V. Pavlov, R.F. Vitolo, “Projective-geometric aspects of homogeneous third-order Hamiltonian operators”, Journal of Geometry and Physics, 2014  crossref
    10. Ferapontov E.V. Pavlov M.V. Vitolo R.F., “Towards the Classification of Homogeneous Third-Order Hamiltonian Operators: Table 1.”, Int. Math. Res. Notices, 2016, no. 22, 6829–6855  crossref  mathscinet  isi
    11. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:397
    Full text:124
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019